MathSciNet Relay Station
MathSciNet bibliographic data
MR896008 12G05 (11R34 11R42 14F20)
Bienenfeld, Mel An étale cohomology duality theorem for number fields with a real embedding. Trans. Amer. Math. Soc. 303 (1987), no. 1, 71–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement